logo AFST
Résolution de l’équation Au+Bu=fA est linéaire et B dérive d’un potentiel convexe
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 1 (1979) no. 3, pp. 215-234.
@article{AFST_1979_5_1_3_215_0,
     author = {Jean-Michel Coron},
     title = {R\'esolution de l{\textquoteright}\'equation $Au + Bu = f$ o\`u $A$ est lin\'eaire et $B$ d\'erive d{\textquoteright}un potentiel convexe},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {215--234},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 1},
     number = {3},
     year = {1979},
     zbl = {0436.47052},
     mrnumber = {568147},
     language = {fr},
     url = {https://afst.centre-mersenne.org/item/AFST_1979_5_1_3_215_0/}
}
TY  - JOUR
AU  - Jean-Michel Coron
TI  - Résolution de l’équation $Au + Bu = f$ où $A$ est linéaire et $B$ dérive d’un potentiel convexe
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1979
DA  - 1979///
SP  - 215
EP  - 234
VL  - 1
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_1979_5_1_3_215_0/
UR  - https://zbmath.org/?q=an%3A0436.47052
UR  - https://www.ams.org/mathscinet-getitem?mr=568147
LA  - fr
ID  - AFST_1979_5_1_3_215_0
ER  - 
%0 Journal Article
%A Jean-Michel Coron
%T Résolution de l’équation $Au + Bu = f$ où $A$ est linéaire et $B$ dérive d’un potentiel convexe
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1979
%P 215-234
%V 1
%N 3
%I Université Paul Sabatier
%C Toulouse
%G fr
%F AFST_1979_5_1_3_215_0
Jean-Michel Coron. Résolution de l’équation $Au + Bu = f$ où $A$ est linéaire et $B$ dérive d’un potentiel convexe. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 1 (1979) no. 3, pp. 215-234. https://afst.centre-mersenne.org/item/AFST_1979_5_1_3_215_0/

[1 ] H. Amann. «Saddle points and multiple solutions of differential equations». à paraître. | MR | Zbl

[2] A. Bahri, H. Brezis. «Periodic solutions of a nonlinear wave equation». à paraître. | Zbl

[3] A. Bahri et J.L. Morel. «Image de la somme de deux opérateurs». C.R. Acad. Sc. Paris 287 (1978) p. 719-722. | MR | Zbl

[4] M.S. Berger et M. Schechter.«On the solvability of semilinear gradient operator equations». Advances in Math. 25 (1977), pp. 97-132. | MR | Zbl

[5] H. Brezis et L. Nirenberg. «Characterizations of the ranges of some nonlinear operators and applications to boundary value problems». Annali Sc. Norm. Sup. di Pisa, serie IV, V, (1978) pp. 225-326. | Numdam | MR | Zbl

[6] H. Brezis et L. Nirenberg. «Forced vibrations for a nonlinear wave equation». Comm. Pure Appl. Math. 31 (1978) pp. 1-30. | MR | Zbl

[7] H. Brezis et L. Nirenberg. «Image d'une somme d'opérateurs non linéaires et applications» C.R. Acad. Sc. Paris, t. 284 (1977) pp. 1365-1368. | MR | Zbl

[8] A. Castro et A.C. Lazer. «Applications of a Max Min principle». Rev. Colombiana de Mat., 10 (1976) pp. 141-149. | MR | Zbl

[9] F.H. Clarke. «Periodic solutions to Hamiltonian inclusions». à paraître. | Zbl

[10] F.H. Clarke et I. Ekeland. «Hamiltonian trajectories having prescribed minimal period». Comm. Pure Appl. Math. | MR | Zbl

[11] I. Ekeland. «Periodic solutions of Hamilton's equations and a theorem of P. Rabinowitz». J. Diff. Eq. | MR | Zbl

[12] A. Lazer, E. Landesman et D. Meyers. «On saddle point problems in the calculus of variations, the Ritz algorithm, and monotone convergence». J. Math. Anal. Appl. 53 (1975) pp. 594-614. | MR | Zbl

[13] P.H. Rabinowitz. «A variational method for finding periodic solutions of differential equations». MRC Report 1854 (May 1978). | MR

[14] P.H. Rabinowitz. «Free vibrations for a semi linear wave equation». Comm. Pure. Appl. Math., 31 (1978) pp. 31-68. | MR | Zbl

[15] P.H. Rabinowitz. «Periodic solutions of Hamiltonian systems». Comm. Pure. Appl. Math., 31 (1978) pp. 157-184. | MR | Zbl